News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Infections Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Infections Answers List

Forum Name: Fungal infections

Question: RED BUMPS ALL OVER BODY


 ljiv - Fri Jan 09, 2009 5:33 am

A WEEK AGO I HAD RED BUMPS ON MY HANDS,ARMS,AND CHEST.SINCE THEN I'VE BEEN TAKING BENADRYL AND THE BUMPS LEFT BUT NOW MY SKIN IS REALLY DRY AND IT'S PEELING ON MY HANDS AND FEET.ALSO MY INNER THIGHS ARE ALSO DRY AND LOOK WHITE.ALSO MY FORESKIN IS DRY AND IS PEELING BUT IT'S HARDER FOR ME TO PULL IT BACK TO DE HEAD.PLEASE HELP
 Tom Plamondon PA-C - Wed Jan 14, 2009 7:45 pm

User avatar Hello,
It is hard to determine what is causing the skin peeling and the initial rash.

It is important to know if there is or was any illness: fever, chills, sore throat, headache, cough.

Was the rash on the palm or the back of the hand (dorsum)?

The differential diagnosis includes:
scabies
tinea (fungal infection)
hand, foot and mouth disease

Kawasaki disease seems unlikely. It occurs in young children - Hand and foot swelling, redness and cracked peeling skin; high fever; conjunctivitis; and cracked lips are some presenting signs.

A visit to your family physician would be good for evaluation and appropriate treatment.

Let us know how it goes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here